I have been on shots a good year now and still yet bleeding weeks at a time ever other month! I have losted many pounds from it. I may go a week without it but it always seems to show back up.& most time by surprise inside of my clothing I need to know wats goin on and y??
This sometimes happens with Depo. Ask your Doctor to give you your next couple of shots at 9 week intervals, & then the 3rd at a 10 week interval, rather than the normal 11/12 weeks, & that should stop all bleeding. You can then return to having the shot at 11 weeks.
That usually works. & you should know quite quickly if having it at 9 weeks stops the bleeding.
If for some reason it doesn't, then you may just be one of the people that Depo doesn't suit.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Aug 2013 • 1 answer
Posted 10 Mar 2015 • 1 answer
Posted 30 Nov 2015 • 1 answer
Depo-Provera - I missed my 17day time frame to get my shot but the day after I let my sister give it
Posted 19 May 2016 • 1 answer
Posted 16 Jul 2016 • 1 answer